Hi, some people are particularly sensitive to Tramadol, so it could be that it is not the medication for you. I remember when i first started taking it, i had dizzy spells, nausea, lethargy, but i persevered & got past these symptoms. 50mg at 12 hour intervals is a very low dose, so i am surprised it is making you feel so poorly. Maybe your doctor can prescribe a different pain medication? What are you taking it for?
I agree with the first person. This is a low dose. I did see on the site that dizzy spells are a "less severe" side effect of this drug. https://www.drugs.com/sfx/tramadol-side-effects.html
Have you asked your doctor what you should do? I'm not worried for you unless your reactions become severe. Are you on it for pain? I take the same thing, after having detoxed from opiod pain relievers. It makes me kind of hyper I've noticed.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Dec 2009 • 1 answer
Posted 29 Feb 2012 • 3 answers
Posted 23 Apr 2013 • 4 answers
Posted 9 Apr 2014 • 2 answers
Posted 28 May 2015 • 2 answers